# SDR AALA20020516

- Difficulty date: April 22, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 271N61192
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 742 - EN ROUTE DFW-LGA, LEFT HYDRAULIC QUANTITY LOW CAUTION FOLLOWED BY LEFT HYDRAULIC PRESSURE FAILURE.  RETURNED AND LANDED DFW WITHOUT INCIDENT.  FOUND LEFT MAIN GEAR DOWN LOCK FLEX LINE LEAKING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
